# SDR SWIA201126918

- Difficulty date: July 24, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 27,530 hours, 38,923 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: AP
- How discovered: O
- Nature of condition: I, G
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISCONNECTED WITH RED MSG ON AP CONTROL PANEL.  DISPLAY MSG ON MAP AND PITCH AND ROLL FLAGS ON EFIS DISPLAY ON BOTH SIDES.  CAPT AND FO EFIS SCREENS NOT WORKING CORRECTLY.  (FLT 5409)  REPLACED NR 1 AND NR 2 AHRS COMPUTERS AND NR 2 DPU / (LT) P/N 622-6190-204 S/N OFF 2643 / (RT) P/N 622-6190-204 S/N OFF 2620 / P/N 622-7711-003 S/N OFF 7002.
